RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 5, Pages 1041–1043 (Mi dan35349)  

This article is cited in 1 scientific paper (total in 1 paper)

GEOPHYSICS

On a non-linear effect in radio-wave propagation in the ionosphere

I. M. Vilensky

Institute of Geology and Geophysics SB RAS, Novosibirsk

Full text: PDF file (435 kB)
UDC: 550.388.2
Presented: . . 
Received: 20.08.1969

Citation: I. M. Vilensky, “On a non-linear effect in radio-wave propagation in the ionosphere”, Dokl. Akad. Nauk SSSR, 191:5 (1970), 1041–1043

Citation in format AMSBIB
\Bibitem{Vil70}
\by I.~M.~Vilensky
\paper On a non-linear effect in radio-wave propagation in the ionosphere
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 5
\pages 1041--1043
\mathnet{http://mi.mathnet.ru/dan35349}


Linking options:
  • http://mi.mathnet.ru/eng/dan35349
  • http://mi.mathnet.ru/eng/dan/v191/i5/p1041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Frolov, N. V. Bakhmet'eva, V. V. Belikovich, G. G. Vertogradov, V. G. Vertogradov, G. P. Komrakov, D. S. Kotik, N. A. Mityakov, S. V. Polyakov, V. O. Rapoport, E. N. Sergeev, E. D. Tereshchenko, A. V. Tolmacheva, V. P. Uryadov, B. Z. Khudukon, “Modification of the earth's ionosphere by high-power high-frequency radio waves”, Phys. Usp., 50:3 (2007), 315–324  mathnet  crossref  crossref  adsnasa
  • Number of views:
    This page:18
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019